Vol. 58, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Whitney continua in the hyperspace C(X)

James Ted Rogers Jr.

Vol. 58 (1975), No. 2, 569–584
Abstract

Let C(X) denote the hyperspace of subcontinua of the continuum X, and let μ : C(X) [0,1] be a Whitney function. The purpose of this paper is to investigate whether certain properties of X are inherited by the continua μ1(t).

Mathematical Subject Classification 2000
Primary: 54F20
Secondary: 54B20
Milestones
Received: 19 April 1974
Published: 1 June 1975
Authors
James Ted Rogers Jr.